본문 바로가기
  • Home

Mossin’s Theorem for Deductible Insurance Policies When Initial Wealth is Random

  • Journal of Insurance and Finance
  • 2008, 19(2), pp.3-32
  • Publisher : Korea Insurance Research Institute
  • Research Area : Social Science > Business Management

Hong,Soon-Koo 1

1서울과학기술대학교

Accredited

ABSTRACT

This paper, assuming actuarially fair insurance, examines a Mossin’s Theorem for a deductible insurance policy when initial wealth is random. Existing sufficient conditions for Mossin’s Theorem in a deductible contract are extended. In essence we establish the conditions with a version of negative expectation dependence as well as Brumelle(1974)’s stochastic interdependence notion. Our results are quite general to allow for Aboudi·Thon(1995) or Doherty·Schlesinger(1983a) as a special case. In particular, it is confirmed that our sufficient conditions are not duplicated with those of Hong(2001, 2004, 2007), which also apply for Brumelle(1974)’s and Wright(1987)’s dependence measure to a coinsurance contract. Mossin’s Theorem for deductible insurance, which holds under our conditions, does not hold any more under the conditions of Hong(2001, 2004, 2007) in general, and vice versa. We clearly show how two conditions differ by theory and by hypothetical probability distributions.

Citation status

* References for papers published after 2022 are currently being built.